If you have any symptoms of Adipex-P overdose, call 911 right away. Symptoms of overdose with Adipex-P include: restlessness, shakiness, rapid respiration and confusion. A person can become assaultive, have hallucinations and suffer from panic attacks. Fatigue and depression usually follow. Heart-related effects include disorganized beating of the heart. Blood pressure can go either too high or too low.Other symptoms include nausea, vomiting, diarrhea and abdominal cramps. Fatal poisoning usually ends with convulsions and coma. If a person shows any of these symptoms, call 911 immediately.
- Q Can I safely use Adipex-P while I am pregnant?
- Q What should I ask my pharmacist about the abuse potential of Adipex-P?
- Q Can I take Adipex-P if I am pregnant?
- Q Can I safely use Adipex-P while I am breastfeeding my baby?
- Q Does Adipex-P interact with other medications?
- Q Can I nurse my baby while taking Adipex-P?